MAUDE Adverse Event Report: Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® UltraTouch¿ Push Button Blood Collection Set; Set, administration, intravascular

Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® UltraTouch¿ Push Button Blood Collection Set; Set, administration, intravascular
Catalog Number 367393
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd vacutainer® ultratouch¿ push button blood collection set, 1 device separated from the holder.There was no health impact or consequences reported.
 
Additional Manufacturer Narrative
Investigation summary bd received a video for investigation.Evaluation of the video confirmed that the holder had completely separated from the attached needle assembly, verifying the reported failure mode.However, the specific lot number associated with the complaint could not be determined; therefore, a device history record review could not be performed.This complaint has been confirmed for the indicated failure mode: separates.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD Vacutainer® UltraTouch¿ Push Button Blood Collection Set
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
Becton Dickinson & CO (Franklin Lakes)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
+1(201)847-5186
MDR Report Key50700308
Report Number9617032-2026-01614
Device Sequence Number21231446
Product Code FPA
UDI-Device Identifier30382903673934
UDI-Public(01)30382903673934
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K212724
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367393
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown